# SDR FDEA201003271021

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631225
- Condition: Damaged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FORE FLAP, INBD L/E WBL 309 TO WBL 314 HAS 2 DEEP GOUGES FROM   CONTACT WITH SPOILER PULLEY BOLTS.  GOUGES OUT OF LIMITS IAW SRM 57-50-2 ,CUT OUT 2 DAMAGED AREAS DIMS .5" EACH IAW SRM 57-50-4, FABRICATED DOUBLER REPAIR USING 2024T-3 .050 DIMS 7" X 4.25" IAW SRM 57-50-4 AND INSTALLED REPAIR IAW SRM 57-50-4.
